MAUDE Adverse Event Report: COVIDIEN EVERCROSS 035; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

COVIDIEN EVERCROSS 035; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Catalog Number AB35W08060080
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fistula (1862); Stenosis (2263); Patient Problem/Medical Problem (2688)
Date of Event 11/02/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient is a former smoker with a medical history of hypertension, diabetes, renal insufficiency and carotid artery disease.During the index procedure one evercross 8mmx60mm balloon was used with an inpact admiral dcb to treat the swing point of the left arm ((b)(6) 2017).Approximately 2 months post index procedure the patient suffered from excessive bleeding from fistula post dialysis ((b)(6) 2018).The event was described as avf stenosis and repair.Fistulogram corrected the issue.A fistulogram was performed and the swing point was treated with a non-mdt pta.The patient recovered.Approximately 6 months post procedure ((b)(6) 2018), patient suffered left avf bleeding and was treated with coumadin, two sutures, surgical intervention and revascularization of the swing point with non-medtronic pta ((b)(6) 2018).Approximately 11 months post procedure ((b)(6) 2018), patient suffered malfunction of the left upper extremity fistula, the patient was treated with revascularization of the venous outflow with non-medtronic pta ((b)(6) 2018).
 
Additional Manufacturer Narrative
The cec adjudicated the revascularisation as target lesion, clinically driven and related to the device but not related to the procedure or paclitaxel.If information is provided in the future, a supplemental report will be issued.

Brand Name
EVERCROSS 035
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
MDR Report Key8477179
Report Number2183870-2019-00154
Device Sequence Number11188618
Product Code LIT
UDI-Device Identifier00821684062074
UDI-Public00821684062074
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K082579
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/09/2020
Device Catalogue NumberAB35W08060080
Device Lot NumberA488577
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/05/2019
Supplement Date Received by Manufacturer05/06/2019
Initial Report FDA Received Date04/03/2019
Supplement Report FDA Received Date06/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age63 YR